# SDR DALA2018060903917

- Difficulty date: June 8, 2018
- Submitted: June 10, 2018
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 76,662 hours, 35,078 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bushing
- Condition: Not Seated
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 ARMS WITH THE PIN IN PLACE. RESEATED BUSHING IN LOCK PIN RETAINER.  OPERATION CHECKS GOOD.
